# SDR 95ZZZX6162

- Difficulty date: September 3, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6495F
- Make and model: Cessna 150F
- Aircraft serial: 15063095
- Engine: Cont O200A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 6674
- Condition: Fractured
- Location: Rocker Boss
- Part time: 3,519 hours
- Stage of operation: NR
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

ALL ROCKER SHAFT BOSSES FRACTURED DUE TO FATIGUE ALLOWING ROCKER SHAFT AND ROCKER ARMS TO FALL AWAY FROM CYLINDER.  ENGINE RAN EXTREMELY ROUGH AND EMERGENCY LANDING WAS COMPLETED WITHOUT INCIDENT.
